# SDR USAA2010041290766

- Difficulty date: April 7, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 32,856 hours, 17,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - AREA OF DELAMINATION ON CABIN FLOOR PANEL 232YG BETWEEN FR28 TO FR35, Y1028.  FABRICATED & REPLACED CABIN FLOOR PANEL 232YG BETWEEN FR28 TO FR35, Y1028 IAW IRM 970 REV G & JOB CARD 26C24053002.
